Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Chemo and spots on skull

Premium Questions

doctor1 MD

I am 23 yrs old and have 3 healthy children. after my first child I had uterine cancer took chemo ... and ended but a day later I started spotting and have been spotting going on two weeks now. should I ...

doctor1 MD

ankles feel like they are on Fire! They have had brown spots on them since doing chemo for breast cancer 4 yrs ago. They also look pitted lately. Today 1 spot was surrounded with Red, but both ankles ...

doctor1 MD

I have breast cancer and undergoing chemo therapy. For the next 20 weeks and then radiation for 6 weeks. I started to bleed and then spotting. My Gynocologist sent me for an ultra sound and it showed ...

doctor1 MD

oncologist is doing one cycle of chemotherapy plus targeted therapy. Already first dose of chemo has been ... low food intake I am very much worried whether her body will tolerate next chemo dose or not. Her age ...

doctor1 MD

im on pain meds for cancer is there any risks using both?

Public Forum Discussions

doctor1 MD

My spouse is on Chemo. His feet are peeling a lot. I have soaked his feet in epsom salts and have ... and at night. I also put thin socks on him. Its winter and he complains his feet are cold. He had one spot ...

doctor1 MD

my sister is having cancer in breast,throat area,c1,c2,c3,c4,skull,ribs.it was found a week ago.stage 4.radiation 5 sittings over.chemo is yet to start.whether we can increase her life through chemo ...

doctor1 MD

I am a breast cancer survivor of 4 years. Ever since having chemo & radiation, my big toes have thickened nails with discolored spots and some crumbly texture to the nail. Occasionally they start to hurt ...

doctor1 MD

was stage II. I had a bilateral simple mastectomy. I have several spots in the lungs and liver. I completed 16 chemo treatments. I had an EKG which was good, no respiratory problems. I had one area ...

doctor1 MD

We have admitted him in HCG hospital for the treatment. Doc has recommended radio therapy 28 seating and one Kemo injection . This is to reduce the size of the cancel spots and moving it to one area ...

doctor1 MD

Chemo because His PSA s have been high for over a year. Through testing He has a spot on his rib and liver. He has been on Chemo since the beginning of December (2014). Currently he has had a sore throat ...

doctor1 MD

wants to treat the spot with chemo and radiation. We are looking for an alternative. ...

doctor1 MD

my son has had stage 4 colon cancer 4 years ago, had surgery, chemo . everything has been okay but, 2 years ago a small spot showed up at 1.7 cm it is now 2.0 cm 2 years later. nothing else show up ...

doctor1 MD

I went through 6 months of Gemzar chemo and 5.5 weeks of radiation. My pancreatic cancer has now metastasized in several spots in my liver and one spot in my left hip. My Oncologist wants me to start Gemzar ...

doctor1 MD

dot size spots on her left lung and has started with chemotherapy once every 2 weeks. They had mentioned that she would be retested after 4 treatments and then possibly move to chemo in pill form. Does ...

Mobile Questions and Answers

doctor1 MD

Yes , I can understand . This will depend upon the stage of the cancer.

doctor1 MD

Hello You should give balanced diet rich in protein with plenty of fluid.Vitamins and mineral especially vitamin C,B12.Fruits and vegetables. Hope this helps.

doctor1 MD

Hi It may be because of damage to vein from the chemo. Try pain killers like ibuprofen and naproxen. It should improve after a few days after chemo is done. Stay in contact with your physician. DR Vaishalee